23 results for perturbation.

Parameters for your search query:
Keyword    perturbation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Explicit Matrix Representation for the Hamiltonian of the One Dimensional Spin 1/2 Ising Model in Mutually Orthogonal External Magnetic Fields
International Journal of Physics. 2019, 7(1), 6-15. DOI: 10.12691/ijp-7-1-2
Pub. Date: January 18, 2019Views: 4272Downloads: 2995
Open AccessArticle
Export: RIS | BibTeX | EndNote
Quantization of the Scalar, Electromagnetic and Dirac Fields in Gravity and the Theory of the Gravitational Gauge Field
International Journal of Physics. 2016, 4(5), 135-139. DOI: 10.12691/ijp-4-5-4
Pub. Date: October 10, 2016Views: 8303Downloads: 5829
Open AccessArticle
Export: RIS | BibTeX | EndNote
Mathematical Analysis of Information Dissemination Model for Social Networking Services
American Journal of Modeling and Optimization. 2015, 3(1), 26-34. DOI: 10.12691/ajmo-3-1-4
Pub. Date: March 27, 2015Views: 19462Downloads: 16542
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 10488Downloads: 7979
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 11, 2015Views: 11878Downloads: 9465
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 16152Downloads: 13124
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: January 05, 2015Views: 11457Downloads: 8107
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 14103Downloads: 10697
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 31, 2014Views: 16700Downloads: 12245
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 23488Downloads: 18422
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals










Article Types